Browse Title Index

Issue Title
Vol 98, No 1 (2018) A note on a complete solution of a problem posed by K. Mahler Abstract
D. Marques, C. G. Moreira
Vol 91, No 2 (2015) A note on almost balanced bipartitions of a graph Abstract
X. Hu, Y. Zhang, Y. Chen
Vol 95, No 1 (2017) A note on asymptotic nonbases Abstract
D. R. Ling
Vol 87, No 1 (2013) A note on automorphisms of finite p-groups Abstract
S. Mohsen Ghoraishi
Vol 92, No 2 (2015) A note on cyclic amenability of the Lau product of Banach algebras defined by a Banach algebra morphism Abstract
F. Abtahi, A. Ghafarpanah
Vol 84, No 3 (2011) A Note on Derivations of Lie Algebras Abstract
Mohammad Shahryari
Vol 84, No 1 (2011) A note on edge-connectivity of the Cartesian product of graphs Abstract
Lakoa Fitina, Christopher Lenard, Terry Mills
Vol 88, No 2 (2013) A note on free actions of groups on products of spheres Abstract
J. H. Jo, J. B. Lee
Vol 95, No 1 (2017) A note on groups whose proper large subgroups have a transitive normality relation Abstract
F. de Giovanni, M. Trombetti
Vol 98, No 3 (2018) A note on Gunningham's formula Abstract
J. Lee
Vol 91, No 1 (2015) A note on inhomogeneous Diophantine approximation in beta-dynamical system Abstract
Y. Ge, F. Lü
Vol 90, No 2 (2014) A note on interpolation of permutations of a subset of a finite field Abstract
C. Castillo, R. S. Coulter, S. Smith
Vol 95, No 1 (2017) A note on Je\'smanowicz' conjecture concerning primitive Pythagorean triples Abstract
M.-J. Deng, D.-M. Huang
Vol 90, No 1 (2014) A note on K-spaces Abstract
H. Wang, W. He
Vol 93, No 3 (2016) A note on lacunary power series with rational coefficients Abstract
D. Marques, J. Ramirez, E. Silva
Vol 100, No 3 (2019) A note on matrix approximation in the theory of multiplicatively Diophantine approximation Abstract
Y. Zhang
Vol 91, No 2 (2015) A note on naturally ordered semigroups of transformations with invariant set Abstract
L. Sun, J. Sun
Daniel Oancea
Vol 98, No 1 (2018) A note on normal complements for finite groups Abstract
N. Su, A. Ballester-Bolinches, H. Meng
Vol 100, No 1 (2019) A note on positive \(\mathcal{AN}\) operators Abstract
I. Doust
Vol 92, No 2 (2015) A note on pseudovarieties of completely regular semigroups Abstract
J. Almeida, A. Costa
Vol 100, No 2 (2019) A note on radial symmetry for an integral equation of Wolff type Abstract
Y. Wang, L. Tian
Vol 92, No 1 (2015) A note on Ramsey numbers for fans Abstract
Y. Zhang, H. Broersma, Y. Chen
Vol 87, No 1 (2013) A note on relative pseudocompactness in the category of frames Abstract
Themba Dube
Vol 89, No 1 (2014) A note on resolvent convergence on a thin domain Abstract
R. P. Silva
51 - 75 of 1133 Items << < 1 2 3 4 5 6 7 8 9 10 > >>